# SDR CA991230049

- Difficulty date: December 14, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,597 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 5321012175
- Condition: Leaking
- Location: Mlg
- Part time: 1,399 hours, 1,750 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING, THE AIR GROUND SWITCH ACTIVATED DUE TO A LEAK IN THE LANDING GEAR SHOCK STRUT THAT ALLOWED THE HIGH PRESSURE SIDE TO LEAK INTO THE LOW PRESSURE SIDE.
